# SDR HEER20161118556

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N441PH
- Make and model: Bell 407
- Aircraft serial: 54081
- Aircraft time: 4,844 hours
- Engine: Allsn 250C47B
- Engine time: 2,475 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL150421
- Condition: Spalled
- Location: Nr 5
- Part time: 507 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT AND BALLS.  INSTALLED UPGRADED NR 5 BEARING.
